# SDR HALA2014082600121

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,589 hours, 16,973 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR LEFT SYSTEM FAILED.  RIGHT SYS OK.  FOUND LEFT NAV WEATHER RADAR CIRCUIT BREAKER OUT.  WEATHER RADAR TESTED NORMAL.
